# SDR REXA2022112102567

- Difficulty date: November 14, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 672-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON LH SIDE SEAT RAIL BETWEEN APPROX FS672.00 AND FS720	REMOVED AND REPLACED THE LH SIDE SEAT RAIL P/N SH690-36284-1 REF CRJ 900 AMM 53-00-49-400-801-A19
